CVS Health Nighttime Sleep Aid - Tabletas
Compare to Unisom® SleepTabs® active ingredient. Sleep Aid Tablets are a nighttime sleep aid to help to reduce difficulty in falling asleep. Clinically tested and proven effective, Sleep Aid Tablets contain the active ingredient doxylamine succinate 25 mg in each one tablet dose. This nighttime sleep aid contains no pain reliever and is gluten free.
THE ACTIVE INGREDIENT in Sleep Aid Tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom® SleepTabs®.
FOCUS ON SLEEP: With a single one-tablet dose, Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. This nighttime sleep aid contains no pain reliever and is gluten free.
TESTED & EFFECTIVE: Clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.
NIGHTTIME SLEEP AID: With just one tablet per dose, Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. Use as a nighttime sleep aid.
FALL ASLEEP: Sleep is important. One tablet per dose helps to reduce difficulty falling asleep. Sin gluten.
|Formulario||Tabletas, pastillas y cápsulas|
|Etapa de vida||Adulto|
|Tipo de producto||Suplementos dietarios|